CRIPPLED BY ANTIBIOTICS
Unfortunately, I get them all the time; people asking (usually on the message boards over at my DESTROY CHRONIC PAIN site) if I can help them with joint or tendon pain they got after taking Cipro (Ciprofloxacin, Levaquin) or any other of the slew of Fluoroquinolone Antibiotics. Here is one person who has been “FLOXED” (Michelle) responding to another. It is under the comments section of my “FASCIAL ADHESIONS” page, and was received yesterday.
I too took cipro for a week and was so sick the whites of my eyes became inflamed and it was excruciating to blink. I have tendon issues and fascia stiffness as well as neuropathy in both legs from the calves down. I’m so sorry to hear about your outcome. After reading your comment it makes sense to me why I can’t run anymore and I’m in so much pain all the time. I also had two tendons — the pereoneals — worked on and I still can’t walk 1/4 of a mile without limping and exhausting myself with pain or fatigue. My Achilles’ tendon has contracted and won’t bend my ankle up and more than 90 degrees. This lack of dorsiflexion inhibits my ability to walk. Even after gastric recession [a surgery] it just won’t budge. My prayers go out to you.
Thank you Dr. Russell for you informative posts.
I am truly crushed when I get these emails. The problem is, I get them all the time. I have no idea what the mechanism is for the tissue destruction, or how to help these people. My TISSUE REMODELING does not work on these people, and the problem is not simply “INFLAMMATION“. The world wide web is littered with sites, individuals, and message boards, dealing with this issue. If you are interested in learning more, simply thumb through my posts on ANTIBIOTICS and look for Fluoroquinolones (or just click on the “Floxed” link at the top of the page).